# SDR CALA2017063002018

- Difficulty date: June 30, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 105,747 hours, 16,499 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T31521
- Condition: Scratched
- Location: Bs 654
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 654+30 - 654+36, STRINGERS 4L - 5L SKIN FOUND SCRATCHED.  THE SKIN WAS REPAIRED IAW SRM 53-00-01, REPAIR 14, FIG 201.
